×

Rings for which every module is a direct sum of cyclic modules. (English) Zbl 0043.26702


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] I.S. Cohen. Commutative rings with restricted minimum condition, Duke Math. J. vol. 17 (1950), pp. 27-42. · Zbl 0041.36408
[2] E. Hewitt. Rings of real-valued continuous functions I, Trans. Amer. Math. Soc. vol. 64 (1948), pp. 45-99. · Zbl 0032.28603
[3] G. Köthe. VerallgemeinerteAbelsche Gruppen mit hyperkomplexem Operatorenring, Math. Zeitscher. vol. 39 (1935), pp. 31-44. · Zbl 0010.01102
[4] T. Nakayama. Note on uni-serial and generalized uni-serial rings, Proc. Imp. Acad. Tokyo, vol. 16 (1940), pp. 285-289. · Zbl 0024.09904
[5] H. Prüfer. Untersuchungen über die Zerlegbarkeit der abzählbaren primärenAbelschen Gruppen, Math. Zeitschr. vol. 17 (1923), pp. 35-61. · JFM 49.0084.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.